# SDR COMA0460311

- Difficulty date: December 1, 2003
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 20,030 hours, 17,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Wing Box Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN CRACKED IN WING BOX AREA.  REPAIRED IAW REO 601R-53-41-102.
